# SDR ASAA2020030332341

- Difficulty date: February 23, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N635VA
- Make and model: Airbus A320-214
- Aircraft serial: 03398
- Aircraft time: 43,135 hours, 13,350 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: D5451865020000
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE AFT FIXED FAIRING UPPER INBD SPAR HAS VISUAL CRACK INDICATION IN RADIUS @RIB 11        GROUNDED - YES. ACCOMP. HFEC OF SUPPECTED CRACK IAW A320 NTM 51-10-08, CRACK NOTED APPROX .25" IN LENGTH, REMOVED AND REINSTALLED PNLS 475BR, 475BL, AND 477AL TO F.O.M. IAW A320 AMM 54-53-11, REMOVED AND REINSTALLED AFT MOVABLE FAIRING IAW A320 AMM 54-55-00, REMOVED AND REINSTALLED AFT LOWER FAIRING PER A320 AMM 54-56-0, REMOVED AND REINSTALLED UPPER FWD. FITTING ON AFT FIXED  FAIRING PER A320 AMM 20-21-11, REMOVED AND REINSTALLED AFT FIXED FAIRING IAW A320 AMM 54-54-00, REPAIRED AFT FIXED FAIRING UPPER I/B SPAR IAW A320 SRM 54-54-12-C1 REPAIR, REPAIR ANGLE P/N R5451205220400 P/O# 0, AFT MOVABLE FAIRING GAP CHECK GOOD.
